Publication
Title
Dietary selection in **Mastomys natalensis** (Rodentia: Muridae) in the maize agro-ecosystems of central and southwestern Tanzania
Author
Abstract
Language
English
Source (journal)
Mammalia : morphologie, biologie, systématique des mammifères. - Paris
Publication
Paris : 2008
ISSN
0025-1461
Volume/pages
72(2008), p. 169-177
ISI
000259929100004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.05.2018
To cite this reference